# SDR DALA1253990687

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 46,048 hours, 20,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED LIGHTNING STRIKE DAMAGE.  SKIN BURNED 6 O'CLOCK POSITION APPROX 7" AFT OF RADOME.  BULKHEAD APPROX BS 200.  REPAIRED IAW 53-00-01.
